# SDR USAA2013071700010

- Difficulty date: June 27, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323545821400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON WEB BETWEEN FR35.5 TO FR35.4, S38L.  REPLACED WEB IAW SRM 51-72-11.
